# SDR SWAA2025022690339

- Difficulty date: January 27, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 40,176 hours, 19,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BTW BS767 TO BS794.3 AT LEVEL STR 25R WL 156.5 AT AFT CARGO COMPARTMENT 2025-81652 CORROSION WEB LOCATED BTW BS767 TO BS794.3 AT LEVEL STR 25R WL 156.5 AT AFT CARGO COMPARTMENT<[01] REPLACED WEB LOCATED BTW BS767 TO BS794.3 AT LEVEL STR 25L WL 156.5 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9. AND DRAWING #146A0081 SHEET SHEET 49 REV: A. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1. REPLACED WEB LOCATED BTW BS767 TO BS794.3 AT LEVEL STR 25L WL 156.5 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9. AND DRAWING #146A0081 SHEET 49 REV: A. SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED STEP 2. REPLACED WEB LOCATED BTW BS767 TO BS794.3 AT LEVEL STR 25R WL 156.5 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9. AND DRAWING #146A0081 SHEET 49 REV: A. SEE INDIVIDUAL SIGN OFF BELOW.;[04] CERTIFIED CORRECTIVE ACTION 3; COMPLETED  RII
